# SDR CALA0300599

- Difficulty date: October 8, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 56,195 hours, 25,614 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6953971
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON C2 DOOR HOLD OPEN LATCH SUPPORT CHANNEL. REMOVED AND REPLACED SUPPORT CHANNEL IAW SRM 51-10-02.
